By Topic

A new theory of deadlock-free adaptive routing in wormhole networks

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$31 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

1 Author(s)
Duato, J. ; Dept. de Ingenieria de Sistemas, Computadores y Autom., Univ. Politecnica de Valencia, Spain

The theoretical background for the design of deadlock-free adaptive routing algorithms for wormhole networks is developed. The author proposes some basic definitions and two theorems. These create the conditions to verify that an adaptive algorithm is deadlock-free, even when there are cycles in the channel dependency graph. Two design methodologies are also proposed. The first supplies algorithms with a high degree of freedom, without increasing the number of physical channels. The second methodology is intended for the design of fault-tolerant algorithms. Some examples are given to show the application of the methodologies. Simulations show the performance improvement that can be achieved by designing the routing algorithms with the new theory

Published in:

Parallel and Distributed Systems, IEEE Transactions on  (Volume:4 ,  Issue: 12 )